# SDR SWAA2022031435700

- Difficulty date: August 8, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N8615C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 25,046 hours, 10,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD AND AFT SCUFF PLATES ARE CRACKED / REMOVED AND REPLACED AFT CARGO FWD AND AFT SCUFF PLATES PER AMM 53-11-02AMT 122078
